# SDR UALA2009040801005

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,521 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE CRACKED COMMON TO RT SIDE OF HORIZONTAL STAB.  CENTER SECTION & LOWER SPLICE PLATE.  OVERSIZED FASTENER HOLE & REPLACED RT LOWER SPLICE PLATE.
